# SDR ASAA2021052334898

- Difficulty date: May 23, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 47,062 hours, 13,959 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350594512
- Part serial: GRTA9041
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 42,773 hours, 14,261 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NO N2 ROTATION ON #2 ENGINE AFTER START SWITCH BROUGHT TO GRND. START VALVE OPEN LIGHT WAS ON. GROUNDED - YES. VERIFIED #2 ENG NO ROTATION. RMVD/RPLCD #2 ENG STARTER ASSY REF B737-800 AMM 80-11-01. #2 ENG STARTED NORMALLY. A/C OK FOR CONTINUED SVC.
